On the Schauder fixed point theorem

Volume 35 / 1996

Lech Górniewicz, Danuta Rozpłoch-Nowakowska Banach Center Publications 35 (1996), 207-219 DOI: 10.4064/-35-1-207-219

Abstract

The paper contains a survey of various results concerning the Schauder Fixed Point Theorem for metric spaces both in single-valued and multi-valued cases. A number of open problems is formulated.

Authors

  • Lech Górniewicz
  • Danuta Rozpłoch-Nowakowska

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image